Levy-Prokhorov distance in a space of semicontinuous set functions

Research output: Contribution to journalArticlepeer-review

Abstract

An extension of the Levy-Prokhorov metric is considered, and topological conditions of convergence in the sense of this metric are examined.

Original languageEnglish
Pages (from-to)64-74
Number of pages11
JournalJournal of Soviet Mathematics
Volume32
Issue number1
DOIs
StatePublished - Jan 1986

Fingerprint Dive into the research topics of 'Levy-Prokhorov distance in a space of semicontinuous set functions'. Together they form a unique fingerprint.

Cite this